nnkuz.bib


@ARTICLE{nnkuz-packing-radius-codes,
  AUTHOR = {Stephen D. Cohen and Nikolai N. Kuzjurin},
  TITLE = {On the packing radius and the covering radius of equal-weight codes},
  JOURNAL = {Discrete Mathematics},
  VOLUME = {213},
  NUMBER = {1-3},
  YEAR = {2000},
  ISSN = {0012-365X},
  PAGES = {35--42},
  PUBLISHER = {Elsevier Science Publishers B. V.}
}


@TECHREPORT{nnkuz-fuzzy-ip,
  AUTHOR = {A.S. Asratian and N.N. Kuzjurin},
  TITLE = {Two sensitivity theorems in fuzzy integer programming,  Lule{\aa} University},
  INSTITUTION = {Lule{\aa} University of Technology, Department of Mathematics},
  YEAR = 2000,
  TYPE = {Research Report},
  NUMBER = 2
}


@TECHREPORT{nnkuz-01-ip,
  AUTHOR = {A.S. Asratian and N.N. Kuzjurin},
  TITLE = {Two sensitivity theorems in fuzzy integer programming,  Lule{\aa} University},
  INSTITUTION = {Lule{\aa} University of Technology, Department of Mathematics},
  YEAR = 1999,
  TYPE = {Research Report},
  NUMBER = 8
}


@TECHREPORT{AK99,
  AUTHOR = {A.S. Asratian and N.N. Kuzjurin},
  TITLE = {On optima of generalized covering integer programs},
  INSTITUTION = {Lule{\aa} University of Technology, Department of Mathematics},
  YEAR = 1999,
  TYPE = {Research Report},
  NUMBER = 7
}


@TECHREPORT{AK98,
  AUTHOR = {A.S. Asratian and N.N. Kuzjurin},
  TITLE = {Approximations of packing-covering integer programs via linear relaxations},
  INSTITUTION = {Lule{\aa} University of Technology, Department of Mathematics},
  YEAR = 1998,
  TYPE = {Research Report},
  NUMBER = 18
}


@TECHREPORT{nnkuz-kierstead,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {On a conjecture of Kierstead},
  INSTITUTION = {Bielefeld University},
  YEAR = 1998,
  TYPE = {Preprint SFB},
  NUMBER = 343
}


@ARTICLE{nnkuz-complex-packings-coverings,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {On the complexity of constructions of asymptotically good packings and coverings},
  JOURNAL = {Soviet Mathematics Doklady},
  VOLUME = 363,
  YEAR = 1998,
  NUMBER = 1
}


@ARTICLE{nnkuz-ryser-1996,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {On maximal $\alpha$-height of (0,1)-matrices from Ryser's classes},
  JOURNAL = {Soviet Mathematics Doklady},
  VOLUME = 350,
  YEAR = 1996,
  NUMBER = 1,
  PAGES = {12--13}
}


@ARTICLE{nnkuz-ip-metric-1995,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {Metric relations in integer programming},
  JOURNAL = {Soviet Mathematics Doklady},
  VOLUME = 340,
  YEAR = 1995,
  NUMBER = 3,
  PAGES = {308--310}
}


@ARTICLE{nnkuz-ip-polynomial-average-1995,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {An algorithm for integer programming polynomial in the average case},
  JOURNAL = {Soviet Mathematics Doklady},
  VOLUME = 343,
  YEAR = 1995,
  NUMBER = 1
}


@ARTICLE{nnkuz-ubounds-ip,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {Bounds of optima of covering integer linear problems},
  JOURNAL = {Combinatorial Optimization Methods},
  PUBLISHER = {Moscow, Computer Center},
  YEAR = 1997,
  PAGES = {57--72}
}


@ARTICLE{nnkuz-bounds-posets,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {On a combinatorial problem related to bounds of dimension of posets},
  JOURNAL = {Combinatorial Optimization Methods},
  PUBLISHER = {Moscow, Computer Center},
  YEAR = 1997,
  NUMBER = 2,
  PAGES = {10--14}
}


@ARTICLE{nnkuz-optimal-enumeration,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {Almost optimal enumeration of asymptotically good packings and coverings},
  JOURNAL = {Combinatorial Optimization Methods},
  PUBLISHER = {Moscow, Computer Center},
  YEAR = 1997,
  PAGES = {12--29}
}


@ARTICLE{nnkuz-ddm,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {Distributed desicion making},
  JOURNAL = {Combinatorial Optimization Methods},
  PUBLISHER = {Moscow, Computer Center},
  YEAR = 1997,
  PAGES = {30--36}
}


@ARTICLE{nnkuz-perfect-matchings,
  AUTHOR = {A. S. Asratian and N. N. Kuzjurin},
  TITLE = {On number of nearly perfect matchings in almost regular uniform hypergraphs},
  JOURNAL = {Discrete Mathematics},
  VOLUME = {207},
  NUMBER = {1-3},
  YEAR = {1999},
  ISSN = {0012-365X},
  PAGES = {1--8},
  PUBLISHER = {Elsevier Science Publishers B. V.}
}


@INPROCEEDINGS{approximation-ip-packing-covering-rus,
  AUTHOR = {Nikolaj Kuzjurin and A. Asratian},
  TITLE = {Approximation of optima of integer programs of packing-covering type (Russian)},
  BOOKTITLE = {Discret. Math.},
  VOLUME = {12},
  YEAR = {2000},
  PAGES = {96--106}
}


@INPROCEEDINGS{approximation-ip-packing-covering,
  AUTHOR = {Nikolaj Kuzjurin and A. Asratian},
  TITLE = {Approximation of optima of integer programs of packing-covering type},
  BOOKTITLE = {Discrete Math. Appl.},
  VOLUME = {10},
  YEAR = {2000},
  NUMBER = {1},
  PAGES = {75--86}
}


@ARTICLE{partial-steiner-systems,
  AUTHOR = {Nikolaj Kuzjurin and A. Asratian},
  TITLE = {On the number of Partial Steiner systems},
  JOURNAL = {Journal of Combinatorial Designs},
  VOLUME = {8},
  YEAR = {2000},
  NUMBER = {5},
  PAGES = {347--352}
}


@ARTICLE{constructions-rodl-packings-coverings,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {Explicit constructions of {Rodl}'s asymptotically good packings and coverings},
  JOURNAL = {Combin. Probab. Comput.},
  VOLUME = {9},
  YEAR = {2000},
  NUMBER = {3},
  PAGES = {265--276}
}


@ARTICLE{perfect-matchings-uniform-hypergraphs,
  AUTHOR = {Nikolaj Kuzjurin and A. Asratian},
  TITLE = {On the number of nearly perfect matchings in almost regular uniform hypergraphs},
  JOURNAL = {Discrete Math.},
  VOLUME = {207},
  YEAR = {1999},
  PAGES = {1--8}
}


@INPROCEEDINGS{locally-explicit-constructions-rodl,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {Locally explicit constructions of {Rodl}'s asymptotically good packings},
  BOOKTITLE = {23rd Int. Symp. Mathematical Foundations in Computer Science MFCS'98},
  YEAR = {1998},
  VOLUME = 1450,
  PUBLISHER = {Lecture Notes in Comput. Sci. Springer, Berlin},
  PAGES = {194--202}
}


@ARTICLE{difference-packings-coverings,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {On the difference between asymptotically good packings and coverings},
  JOURNAL = {European J. Combin},
  VOLUME = {16},
  YEAR = {1995},
  NUMBER = {1},
  PAGES = {35--40}
}


@INPROCEEDINGS{on-systems,
  AUTHOR = {Nikolaj Kuzjurin and S.D. Cohen},
  TITLE = {On $(n,k,l,\Delta)$-systems},
  BOOKTITLE = {Proc.  Edinburg Math. Soc.},
  VOLUME = {38},
  NUMBER = 1,
  YEAR = {1995},
  PAGES = {53--62}
}


@ARTICLE{parallel-fixed-dimensional-lp,
  AUTHOR = {Nikolaj Kuzjurin and L. Shabanov},
  TITLE = {A parallel algorithm for fixed-dimensional linear programming},
  JOURNAL = {Parallel Algorithms and Applications},
  VOLUME = {5},
  YEAR = {1995},
  NUMBER = {34},
  PAGES = {17--24}
}


@ARTICLE{multiprocessor-scheduling-expanders,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {Multiprocessor scheduling and expanders},
  JOURNAL = {Inform. Process. Lett.},
  VOLUME = {51},
  YEAR = {1994},
  NUMBER = {6},
  PAGES = {315--319}
}


@ARTICLE{automorphism-conjecture-ordered-sets,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {On the automorphism conjecture for products of ordered sets.},
  JOURNAL = {Order},
  VOLUME = {9},
  YEAR = {1992},
  NUMBER = {3},
  PAGES = {205--208}
}


@ARTICLE{ratio-size-antichain,
  AUTHOR = {Nikolaj Kuzjurin and K. Engel},
  TITLE = {About the ratio of the size of a maximum antichain to the size of a maximum level in finite partially ordered sets},
  JOURNAL = {Combinatorica},
  VOLUME = {5},
  YEAR = {1985},
  NUMBER = {4},
  PAGES = {301--309}
}


@ARTICLE{family-partially-ordered-sets,
  AUTHOR = {Nikolaj Kuzjurin and K. Engel},
  TITLE = {An asymptotic formula for the maximum size of an h-family in  products of partially ordered sets},
  JOURNAL = {J. Comb. Theory, Ser. A.},
  VOLUME = {37},
  YEAR = {1984},
  NUMBER = {3},
  PAGES = {337--347}
}


[1] Stephen D. Cohen and Nikolai N. Kuzjurin. On the packing radius and the covering radius of equal-weight codes. Discrete Mathematics, 213(1-3):35-42, 2000.
[ bib ]
[2] A.S. Asratian and N.N. Kuzjurin. Two sensitivity theorems in fuzzy integer programming, luleå university. Research Report 2, Luleå University of Technology, Department of Mathematics, 2000.
[ bib ]
[3] Nikolaj Kuzjurin and A. Asratian. Approximation of optima of integer programs of packing-covering type (russian). In Discret. Math., volume 12, pages 96-106, 2000.
[ bib ]
[4] Nikolaj Kuzjurin and A. Asratian. Approximation of optima of integer programs of packing-covering type. In Discrete Math. Appl., volume 10, pages 75-86, 2000.
[ bib ]
[5] Nikolaj Kuzjurin and A. Asratian. On the number of partial steiner systems. Journal of Combinatorial Designs, 8(5):347-352, 2000.
[ bib ]
[6] Nikolaj Kuzjurin. Explicit constructions of Rodl's asymptotically good packings and coverings. Combin. Probab. Comput., 9(3):265-276, 2000.
[ bib ]
[7] A.S. Asratian and N.N. Kuzjurin. Two sensitivity theorems in fuzzy integer programming, luleå university. Research Report 8, Luleå University of Technology, Department of Mathematics, 1999.
[ bib ]
[8] A.S. Asratian and N.N. Kuzjurin. On optima of generalized covering integer programs. Research Report 7, Luleå University of Technology, Department of Mathematics, 1999.
[ bib ]
[9] A. S. Asratian and N. N. Kuzjurin. On number of nearly perfect matchings in almost regular uniform hypergraphs. Discrete Mathematics, 207(1-3):1-8, 1999.
[ bib ]
[10] Nikolaj Kuzjurin and A. Asratian. On the number of nearly perfect matchings in almost regular uniform hypergraphs. Discrete Math., 207:1-8, 1999.
[ bib ]
[11] A.S. Asratian and N.N. Kuzjurin. Approximations of packing-covering integer programs via linear relaxations. Research Report 18, Luleå University of Technology, Department of Mathematics, 1998.
[ bib ]
[12] N.N. Kuzjurin. On a conjecture of kierstead. Preprint SFB 343, Bielefeld University, 1998.
[ bib ]
[13] N.N. Kuzjurin. On the complexity of constructions of asymptotically good packings and coverings. Soviet Mathematics Doklady, 363(1), 1998.
[ bib ]
[14] Nikolaj Kuzjurin. Locally explicit constructions of Rodl's asymptotically good packings. In 23rd Int. Symp. Mathematical Foundations in Computer Science MFCS'98, volume 1450, pages 194-202. Lecture Notes in Comput. Sci. Springer, Berlin, 1998.
[ bib ]
[15] N.N. Kuzjurin. Bounds of optima of covering integer linear problems. Combinatorial Optimization Methods, pages 57-72, 1997.
[ bib ]
[16] N.N. Kuzjurin. On a combinatorial problem related to bounds of dimension of posets. Combinatorial Optimization Methods, (2):10-14, 1997.
[ bib ]
[17] N.N. Kuzjurin. Almost optimal enumeration of asymptotically good packings and coverings. Combinatorial Optimization Methods, pages 12-29, 1997.
[ bib ]
[18] N.N. Kuzjurin. Distributed desicion making. Combinatorial Optimization Methods, pages 30-36, 1997.
[ bib ]
[19] N.N. Kuzjurin. On maximal alpha-height of (0,1)-matrices from ryser's classes. Soviet Mathematics Doklady, 350(1):12-13, 1996.
[ bib ]
[20] N.N. Kuzjurin. Metric relations in integer programming. Soviet Mathematics Doklady, 340(3):308-310, 1995.
[ bib ]
[21] N.N. Kuzjurin. An algorithm for integer programming polynomial in the average case. Soviet Mathematics Doklady, 343(1), 1995.
[ bib ]
[22] Nikolaj Kuzjurin. On the difference between asymptotically good packings and coverings. European J. Combin, 16(1):35-40, 1995.
[ bib ]
[23] Nikolaj Kuzjurin and S.D. Cohen. On (n,k,l,delta)-systems. In Proc. Edinburg Math. Soc., volume 38, pages 53-62, 1995.
[ bib ]
[24] Nikolaj Kuzjurin and L. Shabanov. A parallel algorithm for fixed-dimensional linear programming. Parallel Algorithms and Applications, 5(34):17-24, 1995.
[ bib ]
[25] Nikolaj Kuzjurin. Multiprocessor scheduling and expanders. Inform. Process. Lett., 51(6):315-319, 1994.
[ bib ]
[26] Nikolaj Kuzjurin. On the automorphism conjecture for products of ordered sets. Order, 9(3):205-208, 1992.
[ bib ]
[27] Nikolaj Kuzjurin and K. Engel. About the ratio of the size of a maximum antichain to the size of a maximum level in finite partially ordered sets. Combinatorica, 5(4):301-309, 1985.
[ bib ]
[28] Nikolaj Kuzjurin and K. Engel. An asymptotic formula for the maximum size of an h-family in products of partially ordered sets. J. Comb. Theory, Ser. A., 37(3):337-347, 1984.
[ bib ]